# SDR IPXA09555022

- Difficulty date: March 15, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOORBEAM AT STA 1681.8 EVIDENCE OF CORROSION FROM RBL 20 TO 53 BULGING BETWEEN ANGLE AND SKIN.  REPAIRED DAMAGED AREA IAW ER 09-1586.
